# SDR UPS97824933

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD LOWER CARGO COMPT LEFT HAND TUNNEL AT STA 160 SEAT TRACK BROKEN IN HALF.  REMOVED FLOOR TRACK IAW DC8 SRM 51-3-0  AND DC8 5320 5167, FABBED SEAT TRACK IAW DC8 5320 5167 AND INSTALLED WITH SPLICES.
